# SDR REXA2019020110106

- Difficulty date: January 11, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON THE O/B SIDE OF RBL 27 AT FS 484, IN THE CABIN BELOW THE FLOOR.
REMOVED AND REPLACED ANGLE CLIP AT F.S. 484 O/B SIDE OF RBL 27. I.A.W. CRJ-200 SRM 51-42-21  AAR SM 33
